# SDR REXA2016081301651

- Difficulty date: August 13, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CAP AT BS 280 HAS 18EA ELONGATED HOLES.   INSTALLED SERVICEABLE CORROSION CAP IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-77-00-001-001-A01.
